# SDR WRLA2007091

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, FOUND RIGHT AIR CONDITION COMPARTMENT DOOR SKIN PLATE AND INBOARD INTERCOSTAL CRACKED.  REF NR 64867.  10-12-07   REPAIR PER DC10 SRM 52-00-01 FIG.4 VOL.1 AND SRM 52-42-01 FIG.1 VOL.3 REV.91.
